• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 85
   School of Mathematics
  Title: The theory of local homology for Artinian modules
  Author(s):
1 . M. T. Dibaei
2 . K. Divaani-Aazar
  Status: Published
  Journal: Southeast Asian Bull. Math.
  No.: 1
  Vol.: 24
  Year: 2000
  Pages: 31-40
  Supported by: IPM
  Abstract:
In this paper the theory of local homology for Artinian modules is developed, which in some aspect is similar to the theory of local cohomology. There are given some criteria for local homology modules to be good and dual of the ideal transform functor is studied.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right